I have problem with the filler in my face, I have clotting, swelling and a fever. How can I have the filler removed?

Doctor Answers (2)

Filler side effects

+1
Yes, it is best to have an in-person exam, and to know more details about your treatment to answer your questions.  Hyaluronidase may be used to dissolve a hyaluronic acid filler as needed even as soon as the same day or even a year later.  It is unusual to develop fever within the first few days of treatment unless there is a very large bruise which may sometimes trigger inflammation and fever.  True bacterial infection usually take more days to develop.  Swelling is common in the first two-four weeks after most filler treatments.. 


Salt Lake City Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

Problems with fillers

+1
In order to answer this properly, we need to know what kind of filler you had injected. Fillers like Restylane and Juvederm can be dissolved with hyaluronidase. Other fillers can't be dissolved. So, what did you have injected and can you post photos?

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.